MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 18IN 3-0 S/A PS-2 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 18IN 3-0 S/A PS-2 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J497H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During an unknown procedure, there was an issue of the needle coming off the suture, there were at least a dozen where the needle popped off while suturing.There was no patient consequence was reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.The single complaint was reported with multiple events.There are no additional details regarding the additional events.Additional information was requested, the following was obtained: additional information was requested, the following was obtained: the new information indicates the event happened on 4 different occasions.Please clarify how many sutures pulled off the needle during each procedure as 12 pull off sutures were reported: procedure 1: 2 suture procedure 2: 3 suture procedure 3: 4 suture procedure 4: 3 suture additional information was requested, the following was obtained: what is the account name? please specify the total number of needles that popped off while suturing.Please clarify, were the needles breaking? or were the needles detaching from the suture thread? did all the faulty sutures share the same lot number (tcbbdha0)? if no, please provide corresponding lot number for each damaged suture.Did the reported issue occur over the same patient procedure? if no, please clarify the total amount of patient events.Are the damaged products available to be returned for evaluation? if yes, please clarify how many will be returned and to who and where can a return kit be send for recollection? please clarify how many products need to be replaced and provide replacement contact and full address.Account name ¿ green bay surgical center at least 12 needles popped off while sewing no, needles did not break.The suture detached right at the needle.Yes, all needle came from the same lot number this event happened on 4 different occasions.No, the suture is not available for return how many to be replaced, 12 suture contact ¿(b)(6) to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.

Brand Name
VCL CT BRD UD 18IN 3-0 S/A PS-2 PRM MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
robert-koch strasse 1
p.o. box 1409
norderstedt
GM  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20146535
Report Number2210968-2024-09293
Device Sequence Number8397425
Product Code GAM
UDI-Device Identifier10705031040632
UDI-Public(01)10705031040632(11)230302(17)280831(10)TCBBDHA0
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberJ497H
Device Lot NumberTCBBDHA0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Initial Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown